Open Journal of Optimization

Vol.3 No.1(2014), Paper ID 44334, 11 pages

DOI:10.4236/ojop.2014.31001

 

RETRACTED: Optimal Control of an Elliptic System under Conjugation Conditions Involving Schrödinger Operator

 

Ahmed Mohammed Abdallah

 

Department of Basic Science, Higher Technological Institute, Tenth of Ramadan City, Egypt

 

Copyright © 2014 Ahmed Mohammed Abdallah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Abdallah, A. (2014) RETRACTED: Optimal Control of an Elliptic System under Conjugation Conditions Involving Schrödinger Operator. Open Journal of Optimization, 3, 1-11. doi: 10.4236/ojop.2014.31001.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.